# SDR 98ZZZX1817

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117B2
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 4021541671
- Condition: Failed
- Location: Horiz
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INSTALLED IN AIRCRAFT, GYRO DOES NOT STAY ERECT.  REMOVED AND REPLACED.
